MAUDE Adverse Event Report: DEPUY IRELAND - 9616671 ATTUNE CR RP INSRT SZ 8 10MM; ATTUNE IMPLANT : KNEE TIBIAL INSERT

DEPUY IRELAND - 9616671 ATTUNE CR RP INSRT SZ 8 10MM; ATTUNE IMPLANT : KNEE TIBIAL INSERT
Model Number 1516-30-810
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Pain (1994)
Date of Event 11/03/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Product complaint #: (b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Patient underwent primary tkr where an attune cr was utilised ((b)(6) 2016 - patient had had osteomyelitis).A revision was performed to remove a loose tibial tray and an attune revision rp tray, sleeve and stems was utilised ((b)(6) 2019 see (b)(4)).Patient has done well for almost 2 years and has not presented with tibial shin pain.Bone scans show an uptake under the tibial tray and at the ti- of the stem.A decision was made to re revise (2nd revision) the tibial tray.On opening the knee ((b)(6) 2021) the original cr femur was found to be well fixed.The revised tibial tray also appeared well fixed and it required lots of work to remove.The sleeve had extensive bone ongrowth.A new stem, larger sleeve and a new tibial tray were implanted along with a new cr rp insert - to match the cr femur.Doi: (b)(6) 2016.Dor: (b)(6) 2019.Dor: (b)(6) 2021.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary no device associated with this report was received for examination.All the provided patient x-rays were reviewed.Examination did not find anything indicative of a product defect.Depuy synthes considers the investigation closed at this time.Should additional information be received, the information will be reviewed, and the investigation may be re-opened as necessary.Device history lot the product investigation found no evidence suspecting an error in the manufacturing or material that would be a contributing factor in the reported allegation(s).A manufacturing records evaluation (mre) was not performed.

Brand Name
ATTUNE CR RP INSRT SZ 8 10MM
Common Device Name
ATTUNE IMPLANT : KNEE TIBIAL INSERT
Manufacturer (Section D)
DEPUY IRELAND - 9616671
loughbeg ringaskiddy co.
cork
EI 
Manufacturer (Section G)
DEPUY IRELAND - 9616671
loughbeg, ringaskiddy co
cork
EI  
Manufacturer Contact
kara ditty-bovard
700 orthopaedic dr.
warsaw, IN 46581-0988
6107428552
MDR Report Key12883524
Report Number1818910-2021-26406
Device Sequence Number20040712
Product Code NJL
UDI-Device Identifier10603295048145
UDI-Public10603295048145
Combination Product (Y/N)N
Initial Reporter CountryAS
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 11/03/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number1516-30-810
Device Catalogue Number151630810
Device Lot Number8767807
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/03/2021
Supplement Date Received by Manufacturer01/28/2022
Initial Report FDA Received Date11/29/2021
Supplement Report FDA Received Date01/31/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured03/27/2018
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ATTUNE CR RP INSRT SZ 8 10MM; ATUN PRESSFIT STR STEM12X110MM; ATUN TIB SLV M/L 37MM FULL POR; ATUNE REV RP TIB BASE SZ 7 CEM; CEMENT MFG AND PRODUCT NAME UNKNOWN
Outcome Attributed to Adverse Event Required Intervention;
Patient Age77 YR
Patient SexMale